Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Patches on testes. Prescibed canestan. Is this sufficient?

My problem is that around my testis skin I am having itching and there are patches like marks. I always ensure that all my body parts are kept clean still I am having this problem for a few years now. I consulted a Dermatologist in Thrissur and he had prescribed Canesten -S ointment. I applied this ointment for a number of days and discontinued. However, the problem has resurfaced again. I shall be obliged to received your valued advice. Narayanan - Agend 63 years
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
I think you have mixed infection on testicles & around pubic area.
Perspiration causes infection of fungus mixed with others causes this type of infection though the part remains clean.
You need oral anti fungal medicine course along with local application medicine.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor